# SDR AALA20060110

- Difficulty date: February 16, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- Engine: Cfmint CFM562AFR
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

SERIES OF COMPRESSOR STALLS ON NR 2 ENGINE AT ROTATION THROUGH CLIMB.  WOULD NOT CLEAR IN POWER REDUCTIONS.  REPORTS OF ENGINE FIRE FROM AIR TRAFFIC CONTROL AND FLIGHT ATTENDANTS.  ENGINE FIRE SEVERE DAMAGE CHECKLIST COMPLETED.  RETURNED TO SJO AND LANDED WITHOUT INCIDENT.  REPLACED NR 2 ENGINE.
